# SDR DALA2024011200540

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 93,487 hours, 19,649 cycles
- Engine: Ge CF680C2B6F
- Engine time: 88,252 hours, 12,414 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1706 - ATB - DUE TO RIGHT GENERATOR OFF MESSAGE. INSUFFICIENT FUEL LOAD WITH APU FUEL BURN REQUIRED ATB. CORRECTIVE ACTION: REPLACED RIGHT IDG, OPS NORMAL. (5012134)
